Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 7, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 27, 2014, 8:59 AM PST. It took effect at Jan 27, 2014, 10:00 PM PST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2014, 8:59 AM PST (16:59 UTC)
- In effect from
- Jan 27, 2014, 10:00 PM PST
- Expired
- Jan 29, 2014, 8:54 PM PST
- In force
- 47 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
187 WHUS76 KEKA 271659 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PST MON JAN 27 2014 PZZ470-475-280100- /O.NEW.KEKA.SC.Y.0007.140128T0600Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 AM PST MON JAN 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST WEDNESDAY. * WAVES...WESTERLY 9 TO 11 FEET AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-280100- /O.NEW.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 859 AM PST MON JAN 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT. * WAVES...WESTERLY 9 TO 11 FEET AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
780 WHUS76 KEKA 272309 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 PM PST MON JAN 27 2014 PZZ470-475-280715- /O.CON.KEKA.SC.Y.0007.140128T0600Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 PM PST MON JAN 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST WEDNESDAY. * WAVES...WESTERLY 9 TO 12 FEET AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-280715- /O.CON.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 309 PM PST MON JAN 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT. * WAVES...WESTERLY 9 TO 11 FEET AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
415 WHUS76 KEKA 280455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST MON JAN 27 2014 PZZ470-475-281300- /O.CON.KEKA.SC.Y.0007.140128T0600Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST MON JAN 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM WEDNESDAY... * WAVES...WESTERLY WAVES OF 10 TO 12 FEET AT 13 SECONDS AND A LOCALLY GENERATED SOUTHERLY WAVE OF 1 TO 3 FT AT 4 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-281300- /O.CON.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PST MON JAN 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT TUESDAY NIGHT... * WAVES...WESTERLY WAVES BECOMING 10 TO 11 FEET AT 13 SECONDS OVERNIGHT AND REMAINING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
108 WHUS76 KEKA 281017 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 AM PST TUE JAN 28 2014 PZZ470-475-281830- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 AM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY. * WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-281830- /O.CON.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 217 AM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
762 WHUS76 KEKA 281653 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 AM PST TUE JAN 28 2014 PZZ450-455-290100- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 853 AM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-290100- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 AM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY. * WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
841 WHUS76 KEKA 282244 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PST TUE JAN 28 2014 PZZ450-455-290645- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 244 PM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-290645- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY. * WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
959 WHUS76 KEKA 290505 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 PM PST TUE JAN 28 2014 PZZ450-455-291100- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-140129T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 PM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM WEDNESDAY... * WINDS...SOUTH TO SOUTHWEST 10 TO 20 KT WITH LOCAL GUSTS TO 25 KT AHEAD OF A FRONTAL PASSAGE TONIGHT. WINDS WILL EASE WEDNESDAY THEN SHIFT TO THE NW. * WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-291315- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 PM PST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM WEDNESDAY... * WINDS...SOUTH TO SOUTHWEST 10 TO 20 KT WITH LOCAL GUSTS TO 25 KT AHEAD OF A FRONTAL PASSAGE TONIGHT. WINDS WILL EASE WEDNESDAY THEN SHIFT TO THE NW. * WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
761 WHUS76 KEKA 291027 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 AM PST WED JAN 29 2014 PZZ450-455-291700- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 AM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. * WAVES...W 10 FEET AT 14 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-291830- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 AM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST THURSDAY. * WAVES...W 10 TO 11 FEET AT 13 TO 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291700- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 AM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WAVES...W 10 FEET AT 14 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
948 WHUS76 KEKA 291652 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 AM PST WED JAN 29 2014 PZZ455-475-291800- /O.EXP.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 AM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. $$ PZZ450-300100- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 852 AM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST THURSDAY. * WAVES...W 10 TO 11 FEET AT 14 SECONDS. SEAS WILL SUBSIDE OVERNIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300100- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 AM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WAVES...W 10 TO 11 FEET AT 14 SECONDS. SEAS WILL SUBSIDE OVERNIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
812 WHUS76 KEKA 292231 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PST WED JAN 29 2014 PZZ450-470-300630- /O.CON.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 231 PM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WAVES...W 9 TO 11 FEET AT 13 SECONDS. SEAS WILL SUBSIDE LATE TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
559 WHUS76 KEKA 300454 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 PM PST WED JAN 29 2014 PZZ450-470-300600- /O.CAN.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 PM PST WED JAN 29 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 3:36 AM PST, 5 hours 23 minutes earlier.
Area forecast discussion, Jan 27, 3:36 AM PST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 336 AM PST MON JAN 27 2014 .SYNOPSIS...A FRONT WILL APPROACH THE REDWOOD COAST TODAY AND BRING INCREASING CLOUDS. TONIGHT AND TUESDAY THIS FRONT WILL BRING LIGHT RAIN TO AREAS MAINLY NORTH OF CAPE MENDOCINO. ADDITIONAL STORM SYSTEMS WILL BRING PERIODS OF MOSTLY LIGHT RAIN THROUGH FRIDAY. && .DISCUSSION...WATER VAPOR SHOWS A MODERATELY STRONG AND WELL DEFINED COLD FRONT PLOWING INTO THE WEST COAST RIDGE. THIS HAS BROUGHT SOME HIGH CLOUDS TO THE AREA AND THESE WILL CONTINUE TO THICKEN THROUGH THE DAY. MODELS ARE FINALLY IN GOOD AGREEMENT ON THIS SYSTEM. THEY ARE SHOWING THE FRONT DISSIPATING ON OUR DOORSTEP...BUT A WAVE MOVING UP OVER THE RIDGE SQUASHES IT JUST ENOUGH TO BRING SOME RAIN TO AREAS NORTH OF CAPE MENDOCINO. A FEW SPRINKLES ARE POSSIBLE IN THE AFTERNOON WITH A BETTER CHANCE FOR RAIN LATE IN THE EVENING. RAINFALL LOOKS TO TAPER OFF BY MIDDAY TUESDAY. GENERALLY WENT TOWARDS A BLEND OF THE GFS AND NAM FOR QPF. THIS PRODUCED RAINFALL AMOUNTS RANGING FROM A FEW HUNDREDTHS IN MENDOCINO AND EASTERN TRINITY COUNTIES TO A QUARTER INCH OVER THE HILLS OF DEL NORTE COUNTY. SNOW LEVELS REMAIN OVER 8000 FEET WITH THIS SYSTEM. TUESDAY AFTERNOON RAIN WILL BECOME LIGHT AS THE FRONT BECOMES A WARM FRONT AND LIFTS BACK TO THE NORTH. THIS LOOKS TO BRING A LIGHT MISTY TYPE RAIN TUESDAY AFTERNOON AND EVENING. TUESDAY NIGHT RAIN LOOKS TO BE CONFINED TO MAINLY DEL NORTE COUNTY. WEDNESDAY AND WEDNESDAY NIGHT ARE STARTING TO LOOK LIKE SOME SIGNIFICANT RAINFALL MAY BE COMING THIS WAY. WITH THE RIDGE BROKEN DOWN BY THE PREVIOUS SYSTEM THIS OPENS THE DOOR FOR THE FLOW TO BECOME ZONAL. A SERIES OF WAVES MOVING THROUGH THIS FAST ZONAL FLOW ENHANCES THE PRECIP. BOTH THE GFS AND ECMWF ARE SHOWING NEARLY AN INCH OF RAIN OR MORE IN AREAS DURING THIS TIME PERIOD. STILL A BIT SKEPTICAL OF THIS SO HAVE KEPT POPS A BIT LOWER THAN MIGHT NORMALLY BE WARRANTED. THURSDAY THERE LOOKS TO BE SOME LINGERING SHOWERS INT HE MORNING BUT MAINLY THE DAY LOOKS TO BE MAINLY DRY AS THE RIDGE STARTS TO BUILD BACK INTO THE AREA. FRIDAY THROUGH MONDAY THE RIDGE LOOKS TO BUILD BACK IN OVER AREA BRINGING A RETURN TO DRY CONDITIONS. FLOW WILL BE WEAKLY OFFSHORE SO THE COAST MAY SEE SUNNY SKIES AS WELL AS INLAND AREAS. MODELS CONTINUE TO STRUGGLE WITH THE TIMING OF THE RIDGE BUILDING BACK IN SO LEFT SOME SLIGHT CHANCES IN THROUGH THE WEEKEND. MKK && .AVIATION... SATELLITE IMAGERY SHOWS HIGH CLOUDS OVER NORTHWEST CALIFORNIA. EVEN WITH THESE HIGH CLOUDS SOME COASTAL LOCATIONS ARE REPORTING LIFR DUE TO STRATUS/FOG. THE HIGH CLOUDS ARE HIDING THE COASTAL STRATUS/FOG, SO IT'S UNKNOWN IF IT'S LOCAL OR WIDESPREAD. ASSUMPTION IS IT'S LOCAL AND CONDITIONS THIS MORNING SHOULD BE MOSTLY VFR ALONG THE COAST AS THE WEAK FRONT APPROACHES. CONDITIONS SHOULD DETERIORATE THIS EVENING AS RAIN FROM THIS WEAK FRONT OVERSPREADS THE AREA. INLAND, VFR SHOULD PREVAIL THROUGH THIS AFTERNOON AND THEN DETERIORATE THIS EVENING. && .MARINE...NEARSHORE BUOYS SHOW LIGHT WINDS AND A WESTERLY SWELL THIS MORNING. WINDS WILL INCREASE SLIGHTLY TONIGHT INTO TUESDAY MORNING AS A WEAK FRONT CROSSES THE REGION. SWELLS GENERATED FROM DISTANT STORMS WILL CONTINUE TO PROPAGATE THROUGH THE WATERS THIS WEEK. SCA'S MAY BE NEEDED FOR SEAS LATE TONIGHT, BUT HELD OFF ON ISSUING THEM SINCE WAVE HEIGHTS ARE MARGINAL AND THE MODELS MAY HAVE THE SWELL COMING IN A LITTLE TOO SOON. OTHERWISE, EXPECT LIGHT TO MODERATE WINDS MIDWEEK. THE SURFACE PRESSURE GRADIENT IS EXPECTED TO STRENGTHEN TOWARDS THE END OF THE WEEK, CAUSING INCREASED WINDS AND BUILDING SEAS. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 27, 4:38 AM PST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 438 AM PST MON JAN 27 2014 CAZ001>004-076-281245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 438 AM PST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.